International Journal of Advances in Mathematics is an open access peer-reviewed international electronic bimonthly mathematical journal for publishing the highest quality short papers, regular papers, and expository papers in all of the traditional areas of applied and theoretical areas of mathematics.
Although the journal focuses on the original research articles, it also welcomes reviews and short notes.
The journal may consider submissions with deep results, new ideas, profound impact and significant research in all areas of mathematics, both pure and applied, focusing on the following areas (but not limited to):
Algebra and Topology, Functional Analysis and Operator Theory, Real and Complex Analysis, Numerical Analysis, Partial Differential Equations, Dynamical Systems , Control and Optimization, Stochastic Analysis, Fuzzy Mathematics, Special functions, Graph theory, Applied Mathematics, Probability and Mathematical Statistics, Mathematical Physics, Computational Mathematics, Mathematical Biology, Mathematical Economics and combinations of the above.
International Journal of Advances in Mathematics open access policy allows high visibility of articles published in the journal as they are available to wide, global audience.
Accepted papers are published quickly, including timely anonymous peer review.
Most Accessed Articles
Tesfalem Hadush Meche and Habtu Zegeye, Approximation of Common Solutions of Fixed Point Problem for Hemicontractive-type Mapping, Split Equilibrium and Variational Inequality Problems, Volume 2017, Number 5, Pages 70-89, 2017.
Abstract: In this paper, we introduce and study an iterative approximation method for finding a common element of the set of fixed points of multi Read more
V. Chinnadurai and S. Kadalarasi, Characterizations of Near-Rings by (α, β)-Fuzzy Ideals, Volume 2017, Number 5, Pages 55-69, 2017.
Abstract: Aim of this paper is to investigate the characterizations of the concept of (α, β)-fuzzy ideals of left near-rings, where α, β are any two Read more
S. R. Barbhuiya, (∈, ∈ ∨q)-Interval-Valued Fuzzy Prime Ideals of BCK -Algebras, Volume 2017, Number 5, Pages 31-43, 2017.
Abstract: The notion of -interval-valued fuzzy prime ideals in commutative BCK-algebras is introduced. Some characterization theorems in -interval-valued fuzzy prime ideals in commutative BCK-algebras are derived. Also we Read more
C T Aage and P G Golhare, On fixed point theorems in dislocated quasi b-metric spaces, Volume 2016, Number 1, Pages 55-70, 2016
Abstract: The purpose of this paper is to introduce the common fixed point theorems in dislocated quasi b-metric space. These generalize the existing fixed point results Read more
A. G. Shannon and Kenny Pruitt, Functional Difference Equations, Volume 2017, Number 5, Pages 22-30, 2017.
Abstract: The purpose of this paper is to generalize some results of Horadam and to extend some identities due to Carlitz in the context of functional difference Read more